# SDR CALA2016032800186

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 7,365 hours, 2,610 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR LEVER RAISED, THE GEAR UNSAFE LIGHTS CAME ON & THE 3 GREEN REMAINED ILLUMINATED.  FOLLOWING THE QRH & STOMPING ON THE LG MANUAL EXTENSION ACCESS DOOR & CYCLING GEAR LEVER, THE GEAR CAME UP & LIGHTS EXTINGUISHED.  REPLACE MANUAL EXTENSION SYS ACCESS DOOR SWITCH IAW AMM 32-34-11-820-80 2.  OPERATIONS CHECKED LG NORMAL OPERATIONS IAW AMM 32-32-00-710-801 & MANUAL EXT SYS TEST IAW AMM 32-34-00-730-801 & AMM 32-35-00-730-801.  ALL PASSED.
